# SDR ABXA9500211

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196171
- Condition: Cracked
- Location: Bs 699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH A.D. 78-07-05, S.B. 53-131 FOUND FRAME STA 699 RIGHT, CRACKED ON THE FORWARD LOWER FLANGE.  CRACK IS WITHIN LIMITS OF DC-9 S.B. 53-131.
